4 doctors weighed in:

Does cushing's syndrome and the moon face disappear after you stop taking the medication that caused it?

4 doctors weighed in
Dr. Quang Nguyen
Internal Medicine - Endocrinology
3 doctors agree

In brief: Yes

Cushing's syndrome by definition is high level of cortisol in the body.
If the cause was taking too much cortisol and you successfully weaned off of it, then you no longer have cushing's syndrome. Moon face could also resolve but this takes a lot longer.

In brief: Yes

Cushing's syndrome by definition is high level of cortisol in the body.
If the cause was taking too much cortisol and you successfully weaned off of it, then you no longer have cushing's syndrome. Moon face could also resolve but this takes a lot longer.
Dr. Quang Nguyen
Dr. Quang Nguyen
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors